# SDR DALA1220230921

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 61,462 hours, 47,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LBL 22 SEAT TRACK HAS CORROSION AT BS 1263.  REMOVED CORROSION ON LBL 22 SEAT TRACK BS 1263.  AREA IS 4" X 1.3" WITH A DEPTH OF .087" IN THE SEAT TRACK WELL AND REMOVED MATERIAL ON SIX LOCKDOWN TABS TO A MINIMUM OF .39" FOUND CORROSION REMOVAL AREA TO BE OUT OF LIMITS.  ALL WORK PER DC9/MD88 SRM 53-05 FIG 4B1 SHEETS 1 AND 2 REMOVAL AND REPLACEMENT OF TRACK COMPLIED WITH AT ATS/PAE ON W/O 717720 ITEM 00036.
